# SDR 2A6D20220120005

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 4,672 hours, 11,142 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,266 hours, 11,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: UNK
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 4,672 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 7015 HAS CHAFE DAMAGE TO THE L/H X-FRAME’S AFT LOWER LEG LOCATED AT APPROXIMATELY STA 3650, WL 2305, AND BL 430L. THE DAMAGE MEASURES .21” LONG AND .2” WIDE WITH A MAX DEPTH OF .019”.
